MathSciNet Relay Station
MathSciNet bibliographic data
MR2607031 32S55 (14B05)
Raibaut, Michel Fibre de Milnor motivique à l'infini. (French) [A motivic Milnor fiber at infinity] C. R. Math. Acad. Sci. Paris 348 (2010), no. 7-8, 419–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement